Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 4, Pages 650–661 (Mi zvmmf858)  

This article is cited in 3 scientific papers (total in 3 papers)

On a system of two singularly-perturbed second order quasilinear equations

A. B. Vasil'eva

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1322 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:4, 614–625

Bibliographic databases:
UDC: 519.624.2
MSC: Primary 34E15; Secondary 34B15, 34E05, 34E20
Received: 12.09.2003

Citation: A. B. Vasil'eva, “On a system of two singularly-perturbed second order quasilinear equations”, Zh. Vychisl. Mat. Mat. Fiz., 44:4 (2004), 650–661; Comput. Math. Math. Phys., 44:4 (2004), 614–625

Citation in format AMSBIB
\Bibitem{Vas04}
\by A.~B.~Vasil'eva
\paper On a system of two singularly-perturbed second order quasilinear equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 4
\pages 650--661
\mathnet{http://mi.mathnet.ru/zvmmf858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2069208}
\zmath{https://zbmath.org/?q=an:1084.34534}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 4
\pages 614--625


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf858
  • http://mi.mathnet.ru/eng/zvmmf/v44/i4/p650

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Vasil'eva, Ni Ming Kang, O. I. Panteleeva, “On a system of two singularly perturbed second-order quasilinear equations in the critical case”, Comput. Math. Math. Phys., 45:10 (2005), 1751–1758  mathnet  mathscinet  zmath
    2. A. B. Vasil'eva, O. I. Panteleeva, “On a system of singularly perturbed second-order quasilinear ordinary differential equations in the critical cases”, Comput. Math. Math. Phys., 46:4 (2006), 563–574  mathnet  crossref  mathscinet  zmath
    3. A. B. Vasil'eva, “On systems of two singularly perturbed quasilinear second-order equations”, J. Math. Sci., 150:6 (2008), 2467–2472  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:83
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021